# SDR UHLA2012082400264

- Difficulty date: August 24, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 16,383 hours, 9,882 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SHOWING OPEN ON MFD.  LEFT DOOR INDICATOR IS SHOWING A "CLEAR" IN WINDOW INSTEAD OF "GREEN" INDICATION WITH DOOR CLOSED.  CYCLED DOOR OPENING MECHANISM, ALL INDICATIONS NORMAL AT THIS TIME.
